Works matching DE "BASIC reproduction number"
Results: 2221
Changes in social contacts in England during the COVID-19 pandemic between March 2020 and March 2021 as measured by the CoMix survey: A repeated cross-sectional study.
- Published in:
- 2022
- By:
- Publication type:
- Journal Article
Human papillomavirus seroprevalence in pregnant women following gender-neutral and girls-only vaccination programs in Finland: A cross-sectional cohort analysis following a cluster randomized trial.
- Published in:
- 2021
- By:
- Publication type:
- journal article
Trypanosomosis and Transhumance: Contributions to Contemporary Conflicts Between Farmers and Herdsmen Along the Tsetse Fly Belts: Mathematical Modeling and Systematic Field Analysis Approach: Trypanosomosis and Transhumance: Contributions...: P. O. Odeniran et al
- Published in:
- Acta Biotheoretica, 2025, v. 73, n. 1, p. 1, doi. 10.1007/s10441-024-09491-z
- By:
- Publication type:
- Article
Optimal Control Strategies and Sensitivity Analysis of an HIV/AIDS-Resistant Model with Behavior Change.
- Published in:
- Acta Biotheoretica, 2021, v. 69, n. 4, p. 543, doi. 10.1007/s10441-021-09421-3
- By:
- Publication type:
- Article
A Human-Bovine Schistosomiasis Mathematical Model with Treatment and Mollusciciding.
- Published in:
- Acta Biotheoretica, 2021, v. 69, n. 4, p. 511, doi. 10.1007/s10441-021-09416-0
- By:
- Publication type:
- Article
Mathematical Analysis of an Industrial HIV/AIDS Model that Incorporates Carefree Attitude Towards Sex.
- Published in:
- Acta Biotheoretica, 2021, v. 69, n. 3, p. 257, doi. 10.1007/s10441-020-09407-7
- By:
- Publication type:
- Article
A Mathematical Model of the Tuberculosis Epidemic.
- Published in:
- Acta Biotheoretica, 2021, v. 69, n. 3, p. 225, doi. 10.1007/s10441-020-09406-8
- By:
- Publication type:
- Article
Optimal Control and Cost-Effectiveness Analysis of an HPV–Chlamydia trachomatis Co-infection Model.
- Published in:
- Acta Biotheoretica, 2021, v. 69, n. 3, p. 185, doi. 10.1007/s10441-020-09401-z
- By:
- Publication type:
- Article
Assessing the Effects of Holling Type-II Treatment Rate on HIV-TB Co-infection.
- Published in:
- Acta Biotheoretica, 2021, v. 69, n. 1, p. 1, doi. 10.1007/s10441-020-09385-w
- By:
- Publication type:
- Article
Measuring Infection Transmission in a Stochastic SIV Model with Infection Reintroduction and Imperfect Vaccine.
- Published in:
- Acta Biotheoretica, 2020, v. 68, n. 4, p. 395, doi. 10.1007/s10441-019-09373-9
- By:
- Publication type:
- Article
A Mathematical Model for the Transmission Dynamics of Lymphatic Filariasis with Intervention Strategies.
- Published in:
- Acta Biotheoretica, 2020, v. 68, n. 3, p. 297, doi. 10.1007/s10441-019-09370-y
- By:
- Publication type:
- Article
A Host–Parasite System with Multiple Parasite Strains and Superinfection Revisited: The Global Dynamics.
- Published in:
- Acta Biotheoretica, 2020, v. 68, n. 2, p. 201, doi. 10.1007/s10441-019-09359-7
- By:
- Publication type:
- Article
On the Effect of Age-Dependent Mortality on the Stability of a System of Delay-Differential Equations Modeling Erythropoiesis.
- Published in:
- Acta Biotheoretica, 2020, v. 68, n. 1, p. 5, doi. 10.1007/s10441-019-09351-1
- By:
- Publication type:
- Article
Complex Dynamics of an SIR Epidemic Model with Saturated Incidence Rate and Treatment.
- Published in:
- Acta Biotheoretica, 2016, v. 64, n. 1, p. 65, doi. 10.1007/s10441-015-9273-9
- By:
- Publication type:
- Article
The Basic Reproduction Number for Cellular SIR Networks.
- Published in:
- Acta Biotheoretica, 2014, v. 62, n. 3, p. 417, doi. 10.1007/s10441-014-9231-y
- By:
- Publication type:
- Article
Mathematical modeling for novel coronavirus (COVID‐19) and control.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 760, doi. 10.1002/num.22695
- By:
- Publication type:
- Article
A social-aware video sharing solution using demand prediction of epidemic-based propagation in wireless networks.
- Published in:
- Multimedia Systems, 2023, v. 29, n. 6, p. 3505, doi. 10.1007/s00530-023-01167-x
- By:
- Publication type:
- Article
Epidemic keratoconjunctivitis: efficacy of outbreak management.
- Published in:
- Graefe's Archive of Clinical & Experimental Ophthalmology, 2022, v. 260, n. 1, p. 173, doi. 10.1007/s00417-021-05344-4
- By:
- Publication type:
- Article
Stability Analysis of Epidemic Modeling Based on Spatial Correlation for Wireless Sensor Networks.
- Published in:
- Wireless Personal Communications, 2019, v. 108, n. 3, p. 1363, doi. 10.1007/s11277-019-06473-0
- By:
- Publication type:
- Article
Optimal control in models of virus propagation.
- Published in:
- EAI Endorsed Transactions on Pervasive Health & Technology, 2024, v. 10, n. 1, p. 1, doi. 10.4108/eetpht.10.6041
- By:
- Publication type:
- Article
The trade‐off between deaths by infection and socio‐economic costs in the emerging infectious disease.
- Published in:
- Population Ecology, 2024, v. 66, n. 3, p. 158, doi. 10.1002/1438-390X.12177
- By:
- Publication type:
- Article
Estimate of the Basic Reproduction Number for Delta variant of SARS-CoV-2: A Systematic Review and Meta-analysis.
- Published in:
- Journal of Biostatistics & Epidemiology, 2022, v. 8, n. 1, p. 1
- By:
- Publication type:
- Article
The effectiveness of travel restriction measures in alleviating the COVID-19 epidemic: evidence from Shenzhen, China.
- Published in:
- Environmental Geochemistry & Health, 2022, v. 44, n. 9, p. 3115, doi. 10.1007/s10653-021-00920-3
- By:
- Publication type:
- Article
Mathematical Modelling to Study Effect of Vaccination on Transmission of CORONA Virus.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2021, v. 33, n. 7, p. 84, doi. 10.22147/jusps-A/330701
- By:
- Publication type:
- Article
Mathematical analysis of local and global dynamics of a new epidemic model.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 533, doi. 10.3906/mat-MAT-2107-41
- By:
- Publication type:
- Article
On the local and global stability of an sirs epidemic model with logistic growth and information intervention.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 4, p. 1668, doi. 10.3906/mat-2103-116
- By:
- Publication type:
- Article
Analyses of Omicron genomes from India reveal BA.2 as a more transmissible variant.
- Published in:
- European Journal of Biological Research, 2023, v. 13, n. 1, p. 10, doi. 10.5281/zenodo.7607992
- By:
- Publication type:
- Article
Mathematical modelling and transmission dynamic of SEIRVQD model for epidemic diseases.
- Published in:
- Journal of Difference Equations & Applications, 2025, v. 31, n. 2, p. 209, doi. 10.1080/10236198.2024.2404425
- By:
- Publication type:
- Article
The evolutionary stability of partial migration with Allee effects.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 8, p. 1172, doi. 10.1080/10236198.2024.2339334
- By:
- Publication type:
- Article
Dedication.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 8, p. 939, doi. 10.1080/10236198.2024.2374115
- By:
- Publication type:
- Article
Population growth in discrete time: a renewal equation oriented survey.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 8, p. 1062, doi. 10.1080/10236198.2023.2265499
- By:
- Publication type:
- Article
Some limitations on the use of the basic reproduction number.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 8, p. 1147, doi. 10.1080/10236198.2024.2308110
- By:
- Publication type:
- Article
A dynamically consistent nonstandard finite difference scheme for a generalized SEIR epidemic model.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 4, p. 409, doi. 10.1080/10236198.2023.2291151
- By:
- Publication type:
- Article
The SEIR Covid-19 model described by fractional-order difference equations: analysis and application with real data in Brazil.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1467, doi. 10.1080/10236198.2023.2211168
- By:
- Publication type:
- Article
Mathematical model of measles transmission dynamics using real data from Nigeria.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 6, p. 753, doi. 10.1080/10236198.2022.2079411
- By:
- Publication type:
- Article
Mathematical modelling and nonstandard finite scheme analysis for an Ebola model transmission with information and voluntary isolation.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 3, p. 299, doi. 10.1080/10236198.2022.2042524
- By:
- Publication type:
- Article
Global behaviour of a class of discrete epidemiological SI models with constant recruitment of susceptibles.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 2, p. 259, doi. 10.1080/10236198.2022.2042277
- By:
- Publication type:
- Article
The ideal free distribution and the evolution of partial migration.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 3, p. 462, doi. 10.1080/10236198.2021.1906237
- By:
- Publication type:
- Article
Stability analysis of a discrete SIRS epidemic model with vaccination.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 3, p. 309, doi. 10.1080/10236198.2020.1725497
- By:
- Publication type:
- Article
Modeling Wolbachia infection in mosquito population via discrete dynamical models.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 11, p. 1549, doi. 10.1080/10236198.2019.1669578
- By:
- Publication type:
- Article
Stability analysis of a general discrete-time pathogen infection model with humoral immunity.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 8, p. 1149, doi. 10.1080/10236198.2019.1662411
- By:
- Publication type:
- Article
The threshold dynamics of a stochastic two-patch brucellosis model.
- Published in:
- Stochastic Models, 2022, v. 38, n. 3, p. 331, doi. 10.1080/15326349.2022.2036192
- By:
- Publication type:
- Article
Infection Prevention and Control Strategies According to the Type of Multidrug-Resistant Bacteria and Candida auris in Intensive Care Units: A Pragmatic Resume including Pathogens R 0 and a Cost-Effectiveness Analysis.
- Published in:
- Antibiotics (2079-6382), 2024, v. 13, n. 8, p. 789, doi. 10.3390/antibiotics13080789
- By:
- Publication type:
- Article
Comprehensive Spatial-Temporal and Risk Factor Insights for Optimizing Livestock Anthrax Vaccination Strategies in Karnataka, India.
- Published in:
- Vaccines, 2024, v. 12, n. 9, p. 1081, doi. 10.3390/vaccines12091081
- By:
- Publication type:
- Article
Comparative Epidemiological Assessment of Monkeypox Infections on a Global and Continental Scale Using Logistic and Gompertz Mathematical Models.
- Published in:
- Vaccines, 2023, v. 11, n. 12, p. 1765, doi. 10.3390/vaccines11121765
- By:
- Publication type:
- Article
Dynamics of a Fractional-Order Delayed Model of COVID-19 with Vaccination Efficacy.
- Published in:
- Vaccines, 2023, v. 11, n. 4, p. 758, doi. 10.3390/vaccines11040758
- By:
- Publication type:
- Article
Booster Dose Vaccination and Dynamics of COVID-19 Pandemic in the Fifth Wave: An Efficient and Simple Mathematical Model for Disease Progression.
- Published in:
- Vaccines, 2023, v. 11, n. 3, p. 589, doi. 10.3390/vaccines11030589
- By:
- Publication type:
- Article
Role of Vaccines in Controlling the Spread of COVID-19: A Fractional-Order Model.
- Published in:
- Vaccines, 2023, v. 11, n. 1, p. 145, doi. 10.3390/vaccines11010145
- By:
- Publication type:
- Article
COVID-19 Model with High- and Low-Risk Susceptible Population Incorporating the Effect of Vaccines.
- Published in:
- Vaccines, 2023, v. 11, n. 1, p. 3, doi. 10.3390/vaccines11010003
- By:
- Publication type:
- Article
A Mathematical Model of Vaccinations Using New Fractional Order Derivative.
- Published in:
- Vaccines, 2022, v. 10, n. 12, p. 1980, doi. 10.3390/vaccines10121980
- By:
- Publication type:
- Article